# SDR HALA20250625196

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 52,491 hours, 8,253 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS,  AIR-PACK 2 REGUL FAULT. PERFORMED VISUAL INSP OF PREVIOUSLY INSTALLED #2 PACK TEMP CONTROL. FOUND OZONE CONVERTOR AIR LEAK. REMOVED AND REPLACED OZONE CONVERTOR SEAL BOTH LEFT AND RIGHT SIDE PER AMM 21-51-53. OPS CHECKED NO DEFECTS NOTED.
